MAUDE Adverse Event Report: BMC MEDICAL CO., LTD. LUNA G3 BPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

BMC MEDICAL CO., LTD. LUNA G3 BPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number LG3800
Medical Device Problem Codes Mechanical Problem (1384); Off-Label Use (1494)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 05/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the importer's description, the patient was 31 months old and weighed 31 pounds.The luna g3 bpap includes the following instructions in the instruction manual.1.The device is intended for adult patients weighing more than 66 lbs (30 kg) by prescription.2.This device is not intended for life support.The manufacturer currently believes that this patient is not the intended population for the device, which may have contributed to the reported event.The manufacturer has asked the importer to return the device for analysis and investigation.After the device is returned to analyze and locate the cause, the follow-up report will be carried out.
 
Event or Problem Description
React health received a complaint from a durable medical equipment provider that a device shut off while on a patient in the hospital.The patient experienced oxygen destaturation and was placed on oxygen and recovered on their own.The patient was placed on an alternative device.The device was being used off label per published intended use.The device is intended for adult patients weighing more than 66 lbs (30 kg) with sufficient respiratory drive.It is not intended for life support.The device has not been returned to the importer.

Brand Name
LUNA G3 BPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
BMC MEDICAL CO., LTD.
room 10, 17f, building 4,
huiya plaza, no.16 lize road
fengtai district, beijing CN 1 0007
CH  CN 100073
Manufacturer (Section G)
BMC (TIANJIN) MEDICAL CO., LTD
2/f north area and 3/f
blg no.4,no.1 xinxing road
wuqing district, tianjin CN 3 0179
CH   CN 301799
Manufacturer Contact
ning xu
building c20,
venture headquarters base, no.18 fuyuan street
wuqing district, tianjin CN 3-0179
CH   CN 301799
MDR Report Key19640665
Report Number3008566132-2024-00016
Device Sequence Number8793118
Product Code BZD
UDI-Device Identifier06948538365731
UDI-Public(01)06948538365731(11)220525
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K212263
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberLG3800
Device Catalogue NumberLG3800
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Initial Report FDA Received Date06/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 MO
Patient SexMale
Patient Weight14 KG